Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

No periods after taking duphaston, contraceptive pills. What can be done?

Hi My LMP was on 19th May. my periods cycle is 32-35 days. I consulted doctor and did thyroid and prolactin test which is normal. then took SCAN and result is Uterus is anteverted measures 7.6x3.4 cm with homogeneous myometrial echoes. Endometrial thickness is 7mm. right ovary not visualized. left ovary seen posterior and close to fundus of uterus measures 3.6x2 cm. cyctic lesion with internal echoes measuring 19 mm(CL cyct) noted.small follicles also noted. No adnexal mass lesion seen. no free fluid in thr pelvis. No significant abnormality detected. thendoctor gave me duphaston 10mg for ten days (twice) and said after 5-6 days my preiods will come and asked me to have contraceptive tablets after that. but my periods are not coming and I am worried. I am married. i am trying to conceive also. please help.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  591
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi.
Thanks for choosing HCM.
Don't panic & don't worry!
You may be having Polycystic ovaries & I would advise you to get a Vaginal USG done & get back with the results.
Sometimes irregular cycles can take as long as 2-3 months too. Wait & watch for the next cycle for a week or two & then go ahead with USG.
Take care.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor